# SDR ASAA2015060111942

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,761 hours, 10,248 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT, EXPERIENCED A LT FMC FAILURE.  MOVED FMC SWITCH TO BOTH ON RT IAW CHECKLIST.  ACFT GROUNDED.  NO HISTORY 30 DAYS.  PERFORMED FIM 34-61, TASK 836.  LT FMC CAME BACK TO LIFE.  GROUND VERIFICATION GOOD.
